| Catalog Number |
322-38-10 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
07/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 80 yo female patient who had an initial right shoulder implanted, underwent a revision procedure approximately 9 months post the initial procedure.The patient presented with pain.They had an infection.An antibiotic spacer and beads were inserted.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were provided.The explanted devices are not available for return due to chain of command.Device image was provided.No further information.
Additional Manufacturer Narrative
The revision reported was likely the result of pain and infection as reported.The humeral liner also appears to be worn.However, the reported infection cannot be confirmed and potential contributions of user-related considerations to the event could not be assessed as the devices were not returned for evaluation and relevant product images were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.